# SDR SWAA050586

- Difficulty date: February 27, 2005
- Submitted: March 2, 2005
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 59,732 hours, 56,365 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND 1 EA EMERGENCY FLASHLIGHT CRACKED AT AFT CABIN.  REMOVED AND REPLACED EMERGENCY FLASHLIGHT PER MM.
